Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Acute tonsillitis, spits on dorsal area, painful orbital area, relapsing fever. On Acetaminophen. Help?

hi doc . i was having acute tonsillitis with pain orbital area and high grade relapsing fever,i used azithromycin 250 mg * 2 OD , loratadine 10 mg * 1 OD, Acetaminophen 500 mg (3000 mg /24 hr) for 3 days last night i had swear sweating after which i felt normal but in early morning when i saw my face in mirror there were many red spots further i noticed these spots were also on dorsal area of forearem and chest sparing all other body ?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
These skin eruptions could be because of the drug reaction .
You must stop all medicines but can continue loratidine.
Consult skin specialist as it is difficult to explain without examining that it is due to medicines.
Azithromycin might have caused it as paracetamol may also cause reactions over the genitals.
But it can also not be ignored as you took paracetamol in a high dosage. it should be 1500-2000 mg , not more than that.
Drink lots of water and take liquids more.and consult a doctor.
Get well soon
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor